Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 37, Number 8

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 37, Number 8 (1931)
Bull. Amer. Math. Soc. 37 (1931)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 37, Number 8 (1931)
Bull. Amer. Math. Soc. 37 (1931)
More Information
Full-text PDF Free Access     Request Permissions
Some recent developments in abstract algebra
Oystein Ore.
Bull. Amer. Math. Soc. 37 (1931), 537-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562193
Proof of a Waring theorem on fifth powers
L. E. Dickson.
Bull. Amer. Math. Soc. 37 (1931), 549-553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562194
An existence theorem for characteristic constants of kernels of positive type
C. E. Seely.
Bull. Amer. Math. Soc. 37 (1931), 554-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562195
Some theorems on plane curves
W. V. Parker.
Bull. Amer. Math. Soc. 37 (1931), 557-560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562196
A proof of the identity of the Riesz integral and the Lebesgue integral
W. M. Whyburn.
Bull. Amer. Math. Soc. 37 (1931), 561-564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562197
Inverse ternary continued fractions
D. N. Lehmer.
Bull. Amer. Math. Soc. 37 (1931), 565-569
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562198
On complete systems under certain finite groups
C. W. Strom.
Bull. Amer. Math. Soc. 37 (1931), 570-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562199
Convergence criteria for continued fractions
H. S. Wall.
Bull. Amer. Math. Soc. 37 (1931), 575-579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562200
Limits of approximate solutions of a torsion problem
D. L. Holl and E. W. Anderson.
Bull. Amer. Math. Soc. 37 (1931), 580-584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562201
The latent roots of a matrix of special type
John Williamson.
Bull. Amer. Math. Soc. 37 (1931), 585-590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562202
Note on a theorem of Bôcher and Koebe
J. J. Gergen.
Bull. Amer. Math. Soc. 37 (1931), 591-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562203
On complex methods of summability
R. P. Agnew.
Bull. Amer. Math. Soc. 37 (1931), 597-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562204
A relationship in spherical harmonics
J. H. Webb.
Bull. Amer. Math. Soc. 37 (1931), 603-607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562205
Criteria for the solution of a certain quadratic diophantine equation
R. G. Archibald.
Bull. Amer. Math. Soc. 37 (1931), 608-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562206
A rational quintic surface having no double curve
A. R. Williams.
Bull. Amer. Math. Soc. 37 (1931), 615-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562207
Spaces satisfying the first enumerability axiom
Selby Robinson.
Bull. Amer. Math. Soc. 37 (1931), 625-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562208
Addendum on factorability of numerical functions
E. T. Bell.
Bull. Amer. Math. Soc. 37 (1931), 630
More Information
Full-text PDF Free Access     Request Permissions
A remark concerning the necessary condition of Weierstrass
E. J. McShane.
Bull. Amer. Math. Soc. 37 (1931), 631-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562210
A correction and an addition
G. E. Raynor.
Bull. Amer. Math. Soc. 37 (1931), 632
More Information
Full-text PDF Free Access     Request Permissions